# SDR QXEA2012062000500

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 428.5-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK NR 7 IS CORRODED BETWEEN STA 428.5 AND 570.  REMOVED AND BLENDED CORRODED AREAS IAW RD 8/4-53-884.  FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-06-910-801.  MATERIAL LOSS FOUND TO BE IN LIMITS OF RD 8/4-53-4557.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-4557.   COMPLIED WITH TASK CARD RD 8/4-53-4557.
